# SDR UALA2011032401409

- Difficulty date: March 21, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N498UA
- Make and model: Airbus A320-232
- Aircraft serial: 1865
- Aircraft time: 28,422 hours, 12,642 cycles
- Engine: Iae V2527A5
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: 3945128206
- Part serial: 346
- Condition: Faulty
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AT SHUTDOWN ECAM F-CTL SIDESTICK PRIORITY.  REPLACED NR 1 ELAC PER MM.  ACCOMPLISHED ELAC TEST, REF MM AND AFS TEST, REF MM AND LAND CAT III TEST, REF MM.  ALL TESTS PASS.
